# SDR UPS203881

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 296
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON SUPPORT ANGLE AT BS 296 LBL 14 WL 180.  REPLACED IAW SRM 51-10-6, 53-10-1, 51-30-5, 51-10-2, 51-30-2, 51-20-4.
